Michel Goemans
Michel Goemans
Leighton Family Professor of Mathematics, MIT
Email verificata su math.mit.edu - Home page
Titolo
Citata da
Citata da
Anno
Improved approximation algorithms for maximum cut and satisfiability problems using semidefinite programming
MX Goemans, DP Williamson
Journal of the ACM (JACM) 42 (6), 1115-1145, 1995
4242*1995
A general approximation technique for constrained forest problems
MX Goemans, DP Williamson
SIAM Journal on Computing 24 (2), 296-317, 1995
10321995
Approximating the value of two power proof systems, with applications to max 2sat and max dicut
U Feige, M Goemans
Proceedings Third Israel Symposium on the Theory of Computing and Systems …, 1995
4271995
The primal-dual method for approximation algorithms and its application to network design problems
MX Goemans, DP Williamson
Approximation algorithms for NP-hard problems, 144-191, 1997
3971997
Approximating the stochastic knapsack problem: The benefit of adaptivity
BC Dean, MX Goemans, J Vondrák
Mathematics of Operations Research 33 (4), 945-964, 2008
3582008
New 34-approximation algorithms for the maximum satisfiability problem
MX Goemans, DP Williamson
SIAM Journal on Discrete Mathematics 7 (4), 656-666, 1994
3411994
Semidefinite programming in combinatorial optimization
MX Goemans
Mathematical Programming 79 (1), 143-161, 1997
3351997
A note on the prize collecting traveling salesman problem
D Bienstock, MX Goemans, D Simchi-Levi, D Williamson
Mathematical programming 59 (1), 413-420, 1993
2971993
Tight approximation algorithms for maximum general assignment problems
L Fleischer, MX Goemans, VS Mirrokni, M Sviridenko
Proceedings of the seventeenth annual ACM-SIAM symposium on Discrete …, 2006
2962006
Improved approximation algorithms for network design problems
MX Goemans, AV Goldberg, S Plotkin, DB Shmoys, E Tardos, ...
Cornell University Operations Research and Industrial Engineering, 1995
2901995
An improved approximation ratio for the minimum latency problem
M Goemans, J Kleinberg
Mathematical Programming 82 (1), 111-124, 1998
2451998
Survivable networks, linear programming relaxations and the parsimonious property
MX Goemans, DJ Bertsimas
Mathematical programming 60 (1), 145-166, 1993
2301993
Cooperative facility location games
MX Goemans, M Skutella
Journal of Algorithms 50 (2), 194-214, 2004
2292004
A primal-dual approximation algorithm for generalized Steiner network problems
DP Williamson, MX Goemans, M Mihail, VV Vazirani
Combinatorica 15 (3), 435-454, 1995
2251995
Sink equilibria and convergence
M Goemans, V Mirrokni, A Vetta
46th Annual IEEE Symposium on Foundations of Computer Science (FOCS'05), 142-151, 2005
2242005
On the single-source unsplittable flow problem
Y Dinitz, N Garg, MX Goemans
Combinatorica 19 (1), 17-41, 1999
2161999
A catalog of Steiner tree formulations
MX Goemans, YS Myung
Networks 23 (1), 19-28, 1993
2121993
An O(log n/log log n)-Approximation Algorithm for the Asymmetric Traveling Salesman Problem
A Asadpour, MX Goemans, A Mądry, SO Gharan, A Saberi
Operations Research 65 (4), 1043-1061, 2017
2022017
Market sharing games applied to content distribution in ad hoc networks
MX Goemans, L Li, VS Mirrokni, M Thottan
IEEE Journal on Selected areas in Communications 24 (5), 1020-1033, 2006
1922006
Minimum bounded degree spanning trees
MX Goemans
2006 47th Annual IEEE Symposium on Foundations of Computer Science (FOCS'06 …, 2006
1902006
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20